# SDR 9721525526

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 6224717003
- Condition: Smoking
- Location: Cockpit Pedestal
- Part time: 25,194 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT FL350, AUTO THROTTLES DISCONNECTED AND A SMALL PUFF OF SMOKE EMANATED FROM THE PEDESTAL AREA.  CIRCUIT BREAKERS FOR THE AUTO THROTTLE SYSTEM WERE PULLED.  FLIGHT CONTINUED AS SCHEDULED.  ON DESCENT INTO MSP UPON THROTTLE MOVEMENT, SMOKE APPEARED IN THE PEDESTAL AREA AGAIN.  THE CREW DECLARED AN EMERGENCY, CONTINUED TO MSP, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AUTO-PILOT CONTROL PANEL WITH A SERVICEABLE UNIT.  SYSTEM OPERATIONAL TEST WAS SATISFACTORY.
